# SDR ERAA060589

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177EH
- Make and model: Bell 412
- Aircraft serial: 33037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4004437903
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT-220 REPAIRED REF NR 278189.   OFF FLAG COMES ON IN-FLIGHT.
